Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

TB, joint pain. History of TB. Taking solo ex and combutol. Dots done. Uric acid came normal. Why joint pain?

Hello Dr. Iam suffering from tb 2nd tym..I HV undergone through dots treatment for 1.5 yr in 2007-2009 and from last yr again the tb found in same place left intestine..I HV taken streptomycin injection from sept-nov 2012 and simultaneously hvng solo ex 300 mg and combutol 800 mg till now But iam suffering from very much joint pain in whole body..uric acid test is also normal...what to do..iam unable to move cause of joint pain and swelling
Asked On : Fri, 19 Apr 2013
Answers:  1 Views:  31
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response

I do not think so it is related to the uric acid or the tuberculosis treatment.

Certain anti tubercular medications can cause increase in the uric acid levels and the joint pain, but if the uric acid is normal , you probably need to look at some other cases of the joint pains.

go for some investigations like CBC, CRP, ESR, ANA ato rule out other causes of joint pain.

Answered: Wed, 26 Jun 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor